# SDR CALA2009030900127

- Difficulty date: March 7, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 42,058 hours, 9,916 cycles
- Engine: Rroyce RB211535*
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Tpu
- Part number: ETPU10003C
- Part serial: BX39271
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 51,498 hours, 13,219 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, B, A
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT APPROX 1500FT MSL ENCOUNTERED MULTIPLE COMPRESSOR STALLS ON RT ENG, PASSENGERS ON RT SIDE OF A/C OBSERVED SPARKS AND FLAMES FROM RT ENG INTAKE.  OPERATED ENG AT REDUCED THRUST, RETURNED FOR LANDING, PERFORMED FIM TASK 71-06-00.  REMOVED AND REPLACED NR 2 ENG TPU IAW AMM 75-32-15 PG 401 AND 50 ACCOMPLISHED TEST 3 IAW AMM 71-00-000-715-0 49.  ALL ENG PARAMETERS OPERATIONS CHECK NORMAL.
